Bufferin premium

Bufferin Premium

Drug Type:
Combination pain relievers are medicines that contain more than one active ingredient (excluding antacids). The other active ingredients may include other NSAIDs, caffeine, minerals, or light sedatives. They are often advertised for menstrual pain relief, moderate pain, and strong headaches.
Indication:
Used to relieve pain from headache, dental pain, menstrual cramps, muscle aches, or arthritis. It can also be used to reduce fever and relieve minor aches and pain due to the common cold or flu.
Active ingredients ( per 2 tablets )
・Ibuprofen 130mg
・Acetaminophen 130mg
・Caffeine anhydrous 80mg
・allylisopropylacetylurea (Apronal) 60mg
・Aluminum hydroxide powder 70mg

Inactive ingredients
Inactive ingredients (per 2 tablets):
Cellulose, hydroxypropyl cellulose, lactic acid, D-mannitol, dihydrogen phosphate K, silicon dioxide, magnesium stearate, polyvinyl alcohol (partially saponified), talc, titanium oxide, soy lecithin.
Instructions for use
Adults and children 15 years and over: take 2 tablets every 4+ hours up to 3 times daily with cold or tepid water. Avoid taking on an empty stomach. Do not take this medicine with other products containing acetaminophen or ibuprofen.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

0 Comment:

Did you use this medicine? Tell us what you thought about it!